# SDR HALA0000194

- Difficulty date: June 21, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 59268605001
- Part serial: CAN386
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ITO - FLT 162 - AFTER LANDING SELECTED FLAPS 15 DEGREES INDICATOR SHOWED FLAPS 0 DEGREES.  OBSERVED AT RAMP, FLAPS WERE AT 15 DEGREES.  SELECTED FLAPS 5 DEGREES AND FLAPS WENT OT 0 DEGREES.  FLAP HANDLE AND POSITION DON''T AGREE.  REMOVED AND REPLACED FLAP CONTROL VALVE PER MM 27-52-1.  OPS AND LEAK CHECK OK, OK FOR SERVICE.  (M)
